# SDR EIAA2008102800070

- Difficulty date: October 27, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 96,612 hours, 21,624 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO STA 2100, BL 0 FLOOR SUPPORT FOUND CRACKED.  REMOVE FLOOR SUPPORT NDTD AREA, NO CRACKS NOTED.  FABRICATED NEW FLOOR SUPPORT PER BOEING DRAWING 65B06261.  HEAT TREATED, ALODINED AND PRIMED, INSTALLED REPAIR PER SRM 51-30-02.
